Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 675202, 9 pages
http://dx.doi.org/10.1155/2013/675202
Research Article

The Exit Time and the Dividend Value Function for One-Dimensional Diffusion Processes

1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2China Institute for Actuarial Science, Central University of Finance and Economics, Beijing 100081, China

Received 30 August 2013; Accepted 27 October 2013

Academic Editor: Yong Zhou

Copyright © 2013 Peng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Asmussen and M. Taksar, “Controlled diffusion models for optimal dividend pay-out,” Insurance, vol. 20, no. 1, pp. 1–15, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. Cai, H. U. Gerber, and H. Yang, “Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest,” North American Actuarial Journal, vol. 10, no. 2, pp. 94–119, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Fang and R. Wu, “Optimal dividends in the Brownian motion risk model with interest,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 145–151, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. C. C. Yin and H. Q. Wang, “The first passage time and the dividend value function for one-dimension diffusion processes between two reflecting barriers,” International Journal of Stochastic Analysis, vol. 2012, Article ID 971212, 15 pages, 2012. View at Publisher · View at Google Scholar
  5. C. C. Yin, Y. Shen, and Y. Z. Wen, “Exit problems for jump processes with applications to dividend problems,” Journal of Computational and Applied Mathematics, vol. 245, pp. 30–52, 2013. View at Publisher · View at Google Scholar
  6. S. Ditlevsen, “A result on the first-passage time of an Ornstein-Uhlenbeck process,” Statistics and Probability Letters, vol. 77, no. 18, pp. 1744–1749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J. C. Cox, J. E. Ingersoll Jr., and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–407, 1985. View at Publisher · View at Google Scholar
  8. Y. Madec and C. Japhet, “First passage time problem for a drifted Ornstein-Uhlenbeck process,” Mathematical Biosciences, vol. 189, no. 2, pp. 131–140, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. L. Wang and K. Pötzelberger, “Crossing probabilities for diffusion processes with piecewise continuous boundaries,” Methodology and Computing in Applied Probability, vol. 9, no. 1, pp. 21–40, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. H. U. Gerber and E. S. W. Shiu, “On the time value of ruin,” North American Actuarial Journal, vol. 2, no. 1, pp. 48–78, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. H. U. Gerber and E. S. W. Shiu, “Optimal dividends: analysis with Brownian motion,” North American Actuarial Journal, vol. 8, no. 1, pp. 1–20, 2004. View at Google Scholar
  12. C. W. Wang, C. C. Yin, and E. Q. Li, “On the classical risk model with credit and debit interests under absolute ruin,” Statistics and Probability Letters, vol. 80, no. 5-6, pp. 427–436, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. K. C. Yuen and C. Yin, “On optimality of the barrier strategy for a general Lévy risk process,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1700–1707, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. J. Zhang and J. M. Jin, Computation of Special Functions, Nanjing University Press, Nanjing, China, 2011.
  15. Abramowitz and M. Stegun, Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables, United States Department of Commerce, US Government Printing Office, Washington, DC, USA, 1972.
  16. Y. Chi and X. S. Lin, “On the threshold dividend strategy for a generalized jump-diffusion risk model,” Insurance, vol. 48, no. 3, pp. 326–337, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. A. C. Y. Ng, “On a dual model with a dividend threshold,” Insurance, vol. 44, no. 2, pp. 315–324, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus